# SDR P2EA99121

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 359
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE STRINGER SPLICE AT BS 359, STRINGER 14L WAS FOUND CRACKED.  THE STRINGER SPLICE WAS REPLACED AS PER SRM 51-10-1 PAGE 5.  (M)
